# SDR SIMA20120722005

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 22,046 hours, 19,067 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 3231, CREW REPORTED THAT DURING TAKEOFF THEY RECEIVED AN ATTCS NO MARGIN WARNING.  TAKEOFF ABORTED AT LOW SPEED AND NO ENGINE PARAMETERS WERE EXCEEDED.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED ENGINE RUNS IAW FIM 73-75-00-810-846 AND MM 71-00-00.  NO ISSUES OR EXCEEDANCES WERE OBSERVED IAW ETN EM-76-004.  AIRCRAFT RETURNED TO SERVICE.
